Citation: Gypsy. "Poisonous Substance Not a Drug: An Experience with Belladonna & Phenylephrine (exp110122)". Erowid.org. Mar 8, 2017. erowid.org/exp/110122
||Pharms - Phenylephrine
I read hyoscyamine can help induce vivid dreams. I decided to try, so I ordered a pack of Belladonna seeds from a local nursery. I had read another person's experience who said they had tried 200 seeds with no perceptible effect.
Thankfully, I am conservative enough to start with minute amounts and I don't trust anyone's reports. I wanted to start with 20 seeds and increase by 10 each night until I realized my dreams :) but I settled on starting with 10. I had a cold at the time and also took 2 extra cold tablets with phenylephrine.
About 30 minutes later, I distinctly felt poisoned. I had tingling in my legs, and felt like I was losing the ability to operate them. They were quivering and weak. My vision blurred, and my body began dumping my liquids through frequent urination. My heart raced, and thumped. I took out my scale and weighed out 10 seeds. 10 seeds weighed 25mg. I have read that 10mg hyoscyamine is considered lethal, and 10mg of atropine is incapacitating. Seeds should contain alkaloids in the amount of .4% of seed weight, but I felt much worse than what that amount should produce, so I estimated that if the seeds contained a whopping 50% alkaloids which is impossible, the amount would be over 10mg. But my situation felt serious enough to get ready to head to the hospital for an antidote. I waited it out though, and 4 hours later I was off to sleep. Scared myself and my wife.
It's not a nice experience to feel poisoned. In hindsight, it was probably the atropine that made me feel like that.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.